# SDR SWIA202055527

- Difficulty date: December 1, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM FS 559.00 +96 TO FS 559.00 +112.  C-CHECK RO 1/16/2021.  RT FLOOR SILL REQUIRES REPLACEMENT.  LOCATED AND DRILLED NEW SERVICEABLE SILL, IAW CRJ-200 SRM 51-40-11.  RECEIVED REO 601R-53-51-539 REV P1 DATED 2020-12-11 IN INSTALLATION OF NEW SILL PLATE.  RECEIVED FINAL REO 601R-53-51-539 REV-- DATED 2020-12-13.
